# SDR HNAA2017020800040

- Difficulty date: February 1, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 67,729 hours, 76,151 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Computer
- Part number: 21178041
- Part serial: 55670
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WARNING IN FLIGHT WITH ACFT DEPRESSURIZING.   R & R PRESSURE COMPUTER IAW AMM 21-30-06. OPS CHECKED GOOD. LEAK CHECKED GOOD.
